Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having sharp upper back pain, started after sitting at the computer for a long time. What are the risks?

i have sever back pai and its upper back pain ... i have tried so many exercises which i have been given by my doctor and still it comes and goes now its a sharp pain and ut goes the whole day....i always feel this sharp thing in my upper back what can i do ...its increasing everyday i started having this since i started sitting at the computer like 8nor 10 months ago
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get MRI of spine to confirm if there is any dis herniation. It can be caused of such pain. Treatment will be physiotherapy, avoiding sitting on computer for long time, muscle relaxant like myoril or myospaz. Physiotherapy takes time to relieve pain and u would suggest you to have patience.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor